MathSciNet Relay Station
MathSciNet bibliographic data
MR1963660 (2004d:60213) 60J65 (60G40)
Lifshits, Mikhail; Shi, Zhan The first exit time of Brownian motion from a parabolic domain. Bernoulli 8 (2002), no. 6, 745–765.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement